Infinite cup length in free loop spaces with an application to a problem of the N-body type
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, pp. 305-319.
@article{AIHPC_1992__9_3_305_0,
     author = {Fadell, E. and Husseini, S.},
     title = {Infinite cup length in free loop spaces with an application to a problem of the {N-body} type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {305--319},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {3},
     year = {1992},
     zbl = {0764.58006},
     mrnumber = {1168305},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_3_305_0/}
}
TY  - JOUR
AU  - Fadell, E.
AU  - Husseini, S.
TI  - Infinite cup length in free loop spaces with an application to a problem of the N-body type
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1992
DA  - 1992///
SP  - 305
EP  - 319
VL  - 9
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1992__9_3_305_0/
UR  - https://zbmath.org/?q=an%3A0764.58006
UR  - https://www.ams.org/mathscinet-getitem?mr=1168305
LA  - en
ID  - AIHPC_1992__9_3_305_0
ER  - 
%0 Journal Article
%A Fadell, E.
%A Husseini, S.
%T Infinite cup length in free loop spaces with an application to a problem of the N-body type
%J Annales de l'I.H.P. Analyse non linéaire
%D 1992
%P 305-319
%V 9
%N 3
%I Gauthier-Villars
%G en
%F AIHPC_1992__9_3_305_0
Fadell, E.; Husseini, S. Infinite cup length in free loop spaces with an application to a problem of the N-body type. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, pp. 305-319. http://www.numdam.org/item/AIHPC_1992__9_3_305_0/

[AC] A. Ambrosetti and V. Coti-Zelati, Periodic Solutions of Singular dynamical Systems, Periodic Solutions of Hamiltonian Systems and Related Topics, P. H. RABINOWITZ et al. Eds., 209, NATO ASI series, Reidel, 1987, pp. 1-10. | MR | Zbl

[BR] Abbas Bahri and P.H. Rabinowitz, Periodic Solutions of Hamiltonian Systems of the 3-Body Type, Annals Inst. H. Poincaré Analyse non linéaire, Vol. 8, 1991, pp. 561-649. | Numdam | MR | Zbl

[C] V. Coti-Zelati, Periodic Solutions for N-body Type Problems, Preprint 1989.

[F1] E. Fadell, Cohomological Methods in Non-Free G-Spaces, with Applications to General Borsuk-Ulam Theorems and Critical Point Theorems for Invariant Functionals, Nonlinear Functional Analysis and its Applications, Reidel 1986, pp. 1-47. | MR | Zbl

[F2] E. Fadell, Lectures in Cohomological Index Theories of G-Spaces with Applications to Critical Point Theory, Raccoltat Di Università della Calabria, 1987, Cosenza, Italy.

[FH1] E. Fadell and S. Husseini, A Note on the Category of the Free Loop Space, Proc. Am. Math. Soc., Vol. 107, 1989, pp. 527-536. | MR | Zbl

[FH2] E. Fadell and S. Husseini, Category of Loop Spaces of Open Subsets in Euclidean Space, Nonlinear Analysis, Vol. 17, 1991, pp. 1153-1161. | MR | Zbl

[G] W. Gordon, Conservative Dynamical Systems Involving Strong Forces, Trans. Am. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR | Zbl

[H] D. Henderson, Infinite Dimensional Manifolds Are Open Subsets of Hilbert Space, Topology, Vol. 9, 1970, pp. 25-33. | MR | Zbl

[K] W. Klingenberg, Lectures on Closed Geodesics, Springer-Verlag, GMW No. 230, 1978. | MR | Zbl

[P] R.S. Palais, Homotopy Theory of Infinite Dimensional Manifolds, Topology, Vol. 5, 1966, pp. 1-16. | MR | Zbl

[R1] P.H. Rabinowitz, Periodic Solutions for Some Forced Singular Hamiltonian Systems, Festschrift in honor of Jürgen Moser, Analysis Et Cetera, Academic Press, 1990, pp. 521-544. | MR | Zbl

[R2] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. Ser. Math., Vol. 65, 1986, A.M.S., Providence, R.I. | MR | Zbl

[VS] M. Vigué-Poirier and D. Sullivan, The Homology Theory of the Closed Geodesic Problem, J. Diff. Geometry, II, 1976, pp. 633-644. | MR | Zbl